Advertisement

Mathematical Notes

, Volume 96, Issue 3–4, pp 484–490 | Cite as

On a method for deriving formulas for the Jacobi theta functions

  • S. E. GladunEmail author
Article
  • 58 Downloads

Abstract

A new method for deriving formulas for the Jacobi theta functions is considered.

Keywords

Jacobi theta function Laurent series Ramanujan’s generalized theta function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. T. Whittaker and G. N. Watson, A Course of Modern Analysis, 3rd ed., Part 2: Transcedental Functions (Cambridge Univ. Press, Cambridge, 1927; GIFML,Moscow, 1963).Google Scholar
  2. 2.
    B. C. Berndt, Ramanujan’s Notebooks, Part V (Springer-Verlag, New York, 1998).CrossRefzbMATHGoogle Scholar
  3. 3.
    B. C. Berndt, Ramanujan’s Notebooks, Part III (Springer-Verlag, New York, 1991).CrossRefzbMATHGoogle Scholar
  4. 4.
    B. A. Dubrovin, “Theta functions and nonlinear equations,” Uspekhi Mat. Nauk 36(2), 11–80 (1981) [Russian Math. Surveys 36 (2), 11–92 (1981)].MathSciNetGoogle Scholar
  5. 5.
    E. D. Belokolos, A. I. Bobenko, V. Z. Enol’skii, A. R. Its, and V. B. Mateveev, Algebro-Geometrical Approach to Nonlinear Evolution Equations, in Springer Ser. Nonlinear Dynamics (Springer-Verlag, New York, 1994).Google Scholar
  6. 6.
    G. E. Andrews, “An introduction to Ramanujan’s “lost” notebook,” Amer. Math. Monthly 86(2), 89–108 (1979).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    G. E. Andrews, “Ramanujan’s “lost” notebook III. The Rogers-Ramanujan continued fraction,” Adv. in Math. 41(2), 186–208 (1981).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    G. E. Andrews and B. C. Berndt, Ramanujan’s Lost Notebook, Part I (Springer-Verlag, New York, 2005).zbMATHGoogle Scholar
  9. 9.
    G. E. Andrews and B. C. Berndt, Ramanujan’s Lost Notebook, Part II (Springer-Verlag, New York, 2009).zbMATHGoogle Scholar
  10. 10.
    S. Ramanujan, Lost Notebook and Other Unpublished Papers (Narosa Publ. House, New Delhi, 1988).zbMATHGoogle Scholar
  11. 11.
    D. Bowman, J. McLaughlin, and A. V. Sills, “Some more identities of Rogers-Ramanujan type,” Ramanujan J. 18(3), 307–325 (2009).MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    J. McLaughlin and A. V. Sills, “Rogers-Ramanujan-Slater type identities,” Electron. J. Combin., No. #DS15 (2008). Dynamic SurveyGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2014

Authors and Affiliations

  1. 1.Matematicheskie ZametkiSteklov Mathematical InstituteMoscowRussia

Personalised recommendations